Netmedicos.com

Turning Dreams of Medicos Into Reality...!!!
Mcqs MOTD MBBS Exams Mcqs Tags Jobs
Home >> Medicine >> Infectious Diseases >> Tuberculosis >> Mcq Of The Day
Tuberculosis
Tuberculosis Mcq Of The Day
Question: A 45 year old was given steroids after renal transplant. After 2 years he had difficulty in walking and pain in both hips. Which one of the following is most likely cause ?
A) Primary Osteoarthritis
B) Avascular necrosis
C) Tuberculosis
D) Aluminium Toxicity
Recent Topics
Post New Topic
Main Menu
Home
Book Mark
Admissions
Upcat Dental 2016
COMEDKPGET 2016
Kerala PGDEE 2016
Kerala PGMEE 2016
Gujarat PGMEE 2016
Recent Updates
Average
Odds Ratio
Distribution
Symmetric Distributi
Positively Skewed Di
Admin Updates
Mcqs Ranks Section U
Mocktest AIPGMEE 201
Radiotherapy Mcqs Up
Otorhinolaryngology
Orthopaedics Mcqs Up
Newest Member
Yohwanita
Google
Netmedicos Experts
Angelina (124)
txguy (101)
Karuna Mujalda (50)
Netmedicos (43)
Sandhya (42)
Tanushree Pandi (21)
sudipto (20)
sanju5 (10)
Jiss Joseph Pan (10)
Smitha (10)